# SDR AWXA9900039

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Rt Mlg Door
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING, UNSAFE GEAR INDICATION.  LANDING GEAR CONTROL INTERFACE UNIT (LGCIU) FAULT ON SHORT FINAL.  AFTER GEAR EXTENSION, LGCIU 1 AND LGCIU 2 FAULT, WITH RIGHT MAIN LANDING GEAR DOOR INTRANSIT INDICATION.  LGCIU1 AND LGCIU 2 RESETS.  NO HELP.  PERFORMED CFDS INTERROGATION LGCIU 2.  NO CURRENT FAULTS NOTED.  LAST LEG SHOWS 34GA OPEN.  VISUALLY INSPECTED.  CLEANED CONNECTOR.  CHECKED OPERATION AND NO FAULTS NOTED.
